PREVIOUS QUESTION:

 

NEXT QUESTION:

 

Why is my pee orange?

ANSWER

When your pee is the color of a citrus-flavored soft drink, it’s probably because of meds like high-dose vitamin B2, the UTI drug phenazopyridine, or the antibiotic isoniazid. Depending on the color, it could also be a sign that you’re dehydrated or that there’s a problem with your liver or bile duct. Ask your doctor about it.

From: The Truth About Urine WebMD Medical Reference

SOURCES:

Biology, Miller-Levine, Prentice Hall, 2006.

Aycock, R., January 2012. Southern Medical Journal,

Cleveland Clinic, “What the Color of Your Urine Says About You.”

Cleveland Clinic: “Changes in Urine.”

Kidney and Urology Foundation of America, “Proteinuria.”

New York Times, Asparagus, Revisited, June 2014.

Cleveland Clinic, “Frequent Urination.”

Urology Care Foundation, “Overactive Bladder.”

Reviewed by Minesh Khatri on February 25, 2018

SOURCES:

Biology, Miller-Levine, Prentice Hall, 2006.

Aycock, R., January 2012. Southern Medical Journal,

Cleveland Clinic, “What the Color of Your Urine Says About You.”

Cleveland Clinic: “Changes in Urine.”

Kidney and Urology Foundation of America, “Proteinuria.”

New York Times, Asparagus, Revisited, June 2014.

Cleveland Clinic, “Frequent Urination.”

Urology Care Foundation, “Overactive Bladder.”

Reviewed by Minesh Khatri on February 25, 2018

NEXT QUESTION:

Why is my pee green or blue?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.

    Other Answers On: